논문KCI 등재
Sharpened forms of the Schwarz lemma on the boundary
2
조회
0
다운로드
17
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, a boundary version of the Schwarz lemma is investigated. We obtain more general results at the boundary. Also, new inequalities of the Schwarz lemma at boundary is obtained and the sharpness of these inequalities is proved.
Abstract
In this paper, a boundary version of the Schwarz lemma is investigated. We obtain more general results at the boundary. Also, new inequalities of the Schwarz lemma at boundary is obtained and the sharpness of these inequalities is proved.
참고문헌 (5)
- V. N. Dubinin, "On the Schwarz inequality on the boundary for functions regular in the disk", J. Math. Sci, 122(6), pp.3623~3629 (2004)
- G. M. Golusin, "Geometric Theory of Functions of Complex Variable, 2nd edn" (1966)
- A. I. Markushevich, "Theory of Functions of a Complex Variable. Volume I" (1965)
- R. Osserman, "A sharp Schwarz inequality on the boundary", Proc. Math. Soc, 128(12), pp.3513~3517 (2000)
- Ch. Pommerenke, "Boundary Behaviour of Conformal Maps" (1992), Springer-Verlag
관련 논문AI추천
A SHARP SCHWARZ AND CARATHEODORY INEQUALITY ON THE BOUNDARYBülent Nafi ÖRNEK대한수학회 · 대한수학회논문집2014 · 제29권 제1호AN IMPROVED LOWER BOUND FOR SCHWARZ LEMMA AT THE BOUNDARYBülent Nafi ÖRNEK, Tuğba AKYEL한국수학교육학회 · 이론수학과 교직수학2016 · 제23권 제1호A SHARP SCHWARZ LEMMA AT THE BOUNDARYBülent Nafi ÖRNEK, Tuğba AKYEL한국수학교육학회 · 이론수학과 교직수학2015 · 제22권 제3호THE SCHWARZ LEMMA AND ITS APPLICATION AT A BOUNDARY POINT정문자한국수학교육학회 · 이론수학과 교직수학2014 · 제21권 제3호On bounds for the derivative of analytic functions at the boundaryBulent Nafi Ornek, Tugba Akyel강원경기수학회 · 한국수학논문집2021 · 제29권 제4호A sharp Carath\'{e}odory's inequality on the boundaryB\"{u}lent Nafi \"{O}rnek대한수학회 · 대한수학회논문집2016 · 제31권 제3호
이 간행물의 다른 논문 (29건)
Some types of reaction-diffusion systems with nonlocal boundary conditionsYuzhu Han, Wenjie Gaopp. 1765-1780Laguerre characterizations of hypersurfaces in RnYanyan Li, Shichang Shupp. 1781-1797Constant-round privacy preserving multiset union홍정대, 김지혜, 김정우, 박근수, 천정희pp. 1799-1816Existence of three solutions for a Navier boundary value problem involving the p(x)-biharmonicHonghui Yin, Ying Liupp. 1817-1826Qualitative analysis of a diffusive food web consisting of a prey and two predatorsHong-bo Shipp. 1827-1840
